I have been taking 1.25 MG of fin every morning for the past 3 months. I have had no bad side effects that everyone talked about except I have gained about 7-10 pounds and feel bloated quite often. Does or did anyone else experience this while on fin? I've started working out again and eating less but it doesn't really have any effects. Thanks Though it is not common side effect of propecia, there are some rare cases where unexplained weight gain is observed, especially around the stomach. Consume a healthy diet that include fruits, vegetables, grains, low-fat milk products, fish, poultry, lean meats and other healthy foods. I would start out with a body weight routine, and forget about weights. Focus on stretching, increasing core strength, and cardio involving high intensity exercise. xanax vs clonazepam Have been on finasteride for about 2 years now, and seems to me , i have developed increased abdominal flab,no boobs(yet)! , but definately feel an increase around waist and below,literature available , says weight gain is not a side effect, but seems to me , that it might be , have picked up about 7 to 8 lbs. would be interested in others experiences along this line , thx I can confirm from personal experience that both finasteride and saw palmetto caused rapid weight gain in the lower abdomen. I've tested this out and found that it takes a few weeks after stopping for my metabolism to pick up again. My theory is that a hormonal imbalance is created when taking drugs with DHT blocking properties. I completely agree with this statement and stopped taking the medication to test the theory. I started taking the 5mg's about four or five months ago. Cialis 800 number Aug 10, 2012. causing an increase in weight, the good news is that weight gain is. gain while using Propecia, there are several things that you can do to. buy inderal Share. Pin. Reddit. Email. 32 Shares. Wellbutrin Bupropion is considered an atypical antidepressant and smoking cessation aid that was first approved for medical use in 1989. It functions different than most antidepressants in that it inhibits the reuptake of stimulatory neurotransmitters norepinephrine. Medication can potentially cause weight gain via two routes, namely either through stimulation of the appetite so that the patient tends to eat more food,or due to changes in blood glucose levels. In this article we will first consider those food-drug interactions that may stimulate the appetite thus leading to. Because thick, healthy hair is so closely linked to health and beauty, it is understandable that age-related hair loss is very distressing. Fortunately, there are many products that can stop or even reverse hair loss. Though they are a great way for men to retain their hair in old age, these hair loss products come with many concerning side effects. Before you start taking a hair loss treatment, be sure that you thoroughly understand the risks associated with each ingredient. When you are trying to learn about the side effects of popular hair loss treatments, it is important to learn a little bit about how they work. Prescription drugs for hair loss are sold under many names, but they all generally contain two types of medication, finasteride and minoxidil. Finasteride is a hair loss medication that is called an alpha reductase inhibitor, and it treats male pattern baldness by blocking the development of certain hormones that cause a lot of hair loss. Finasteride is used to treat male pattern hair loss (androgenetic alopecia) in men only. Treatment provides about 30% improvement in hair loss after six months of treatment, and effectiveness only persists as long as the drug is taken. That 5a-reductase enzyme, which does seem to cause hair follicle death, turns out to be extremely important for the health of any man. I've been taking a generic form of Finasteride for the past year, and let me share with you my journey in androgenous hell. I started with 1-mg a day, but after about 6 months I reduced the amount of .5-mg by cutting the pills in half. Despite taking a reduced amount, the effects were absolutely crippling on my life as a man. It's been roughly one month since I've stopped using this poison and now my life is slowly returning back to normal. The first six months were uneventful, and I was even happy with the results: hairs were falling out of my hair much slower than normal. At my step-mother's 60th birthday party, I fell asleep on a couch in spite of not having a single drink and it only being 9pm. My hair loss was not anything extreme - I used to have long bangs covering my forehead and it was receding. My reasons for taking the pill were for maximum vanity - I wanted to preserve every last hair on my head if at all possible. At this point, my father came over to me and asked me to see a doctor, and told me he was worried sick for my health. Can propecia cause weight gain Side Effects of Prescription Hair Loss Treatments Make You Less., Can Wellbutrin Ever Cause Weight Gain? An Uncommon Tadalafil costco Causes of Weight Gain on Depoprovera. Studies to date don't show a clear reason why weight gain occurs, at least with regard to diet and activity levels. In other words, it's not known if Depo Provera stimulates an increase in appetite although in one study below. Does the Depo Provera Shot Cause Weight Gain? Medication can cause weight gain Health24 Fat Gain With Propecia Healthfully Weight gain can be a signal that something else is going on with your body. Many vitamin, mineral, and hormone deficiencies are linked to metabolic disorders that affect your body's natural ability to manage weight. Of course, it's important to remember deficiencies alone are often not the sole cause for this. metoprolol angina Yes, bereavement can cause weight gain. We explore the reasons why and give advice on how you can avoid people complain of weight gain after a bereavement which also makes them feel unhappy with themselves. It is a common problem when you are grieving but if you understand why. That 5a-reductase enzyme, which does seem to cause hair follicle death, turns. So I googled, "Propecia weight loss" and I found this forum. helped me gain some perspective, and I have no way of knowing what caused it.